# SDR SIMA20130609003

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 36,456 hours, 30,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3207 THE CREW REPORTED THE RIGHT WING EMERGENCY EXIT LIGHT INSTALLED POINTING UP, SHOULD BE POINTING DOWN.  THE ACFT WAS REMOVED FROM SERVICE.  REMOVED AND REINSTALLED PROPERLY SAME RT WING EMER LIGHT ASSY IAW AMM 33-50-10.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
